# SDR MWEA99692

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 3923258503N
- Condition: Cracked
- Location: Ws 292
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SUPPORT AT STATION XTE 292 HAS A CRACK.  MAINTENANCE REMOVED AND REPLACED SUPPORT.
